# SDR HALA2012082700196

- Difficulty date: August 27, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 36,311 hours, 6,743 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: No Test
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EO 14.25-02-34-71D EMERGENCY OFF WING SLIDE COMPARTMENT DOOR LATCH INSPECTION,  RT INTEROGATOR FAILED ITS TORQUE CHECK.  THE FORCE REQUIRED TO OPEN INTEGRATOR WAS 240 IN LBS, LIMIT WAS 175 IN LBS.  EO 25-02-34-71, AD2000-11-19R.1, REV D, SB-767-25A0260, REV 3. STEP 1.4.0 STEP 3 OF EO.  REPLACE ALL LATCHES IAW STEP 1.4.1 OF EO.
